# SDR 97FDEA00629

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65258091
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0764 030  FOUND CRACK ON OUTBOARD HOLE OF STRINGER 29R, BS 1103.  REMOVED CRACKED STRINGER FITTING.  REPLACED WITH A NEW STRINGER FITTING AT BS 1183, STR 29R, IAW FED-EX SRM 51-30-02.
